On multiple solutions of a nonlinear Dirichlet problem

Alfonso Castro, Jorge Cossio, John M Neuberger

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

We prove that a semilinear elliptic boundary value problem has five solutions when the range of the derivative of the nonlinearity includes at least the first two eigenvalues. We also prove that if the region is a ball the semilinear elliptic problem has two solutions that change sign and are nonradial.

Original languageEnglish (US)
Pages (from-to)3657-3662
Number of pages6
JournalNonlinear Analysis, Theory, Methods and Applications
Volume30
Issue number6
StatePublished - Dec 1997
Externally publishedYes

    Fingerprint

Keywords

  • Multiplicity of solutions
  • Nonlinear Dirichlet problem

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this